Skip to main content

Publisher: Royal Society of Edinburgh

Volume 136, Number 1, February 2006

On Hilbert and quaternionic cusp forms
pp. 1-6(6)
Author: Arenas, A.

Favourites:
ADD

Homogenization of a class of nonlinear eigenvalue problems
pp. 7-22(16)
Authors: Baffico, L.; Conca, C.; Rajesh, M.

Favourites:
ADD

On convex representatives of polyconvex functions
pp. 23-51(29)
Author: Bevan, Jonathan

Favourites:
ADD
Favourites:
ADD

On the quasi-nodal map for the Sturm–Liouville problem
pp. 71-86(16)
Authors: Cheng, Y. H.; Law, C. K.

Favourites:
ADD

Non-local homogenized limits for composite media with highly anisotropic periodic fibres
pp. 87-114(28)
Authors: Cherednichenko, K. D.; Smyshlyaev, V. P.; Zhikov, V. V.

Favourites:
ADD

Integral and S-factorizable multilinear mappings
pp. 115-137(23)
Authors: Cilia, Raffaella; Gutiérrez, Joaquın M.

Favourites:
ADD

Non-homogeneous elliptic equations in exterior domains
pp. 139-147(9)
Authors: do Ó, J.; Lorca, S.; Sánchez, J.; Ubilla, P.

Favourites:
ADD

Unstable K1-group and homotopy type of certain gauge groups
pp. 149-155(7)
Authors: Hamanaka, Hiroaki; Kono, Akira

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more